English (United Kingdom)  Russian (CIS)


«Russian Journal of Mathematical Research. Series A»
(Российский журнал математических исследований. Серия А) – научный журнал.

ISSN 2410-9320. E-ISSN 2413-7529
Периодичность – 2 раза в год.
Издается с 2015 года.

Archive of releases for 2016 year


Title: Russian Journal of Mathematical Research. Series A, 2016, Vol.(4), Is. 2
ISSN: 2410-9320
E-ISSN: 2413-7529

Format: Online PDF
Issue: 2
Date: September, 2016
Pages: 63
Articles: 7

URL: Full texts (PDF)
Title: Russian Journal of Mathematical Research. Series A, 2016, Vol.(3), Is. 1
ISSN: 2410-9320
E-ISSN: 2413-7529

Format: Online PDF
Issue: 1
Date: March, 2016
Pages: 42
Articles: 5

URL: Full texts (PDF)

Years: 2017   2016   2015  



Главная   Редакционный совет   Рецензирование   Индексирование   Публикационная этика   Статистика   Наши авторы   Авторам   Образец   Архив   


Copyright © 2015-2017. Russian Journal of Mathematical Research. Series A